# SDR SWIA201024953

- Difficulty date: September 24, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,961 hours, 49,119 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Condition: Failed
- Location: Nr 2 Buss
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH.  (SERVICE CHECK)  REPLACED EMERGENCY BUS 2 CONTACTOR.
